JULIO MORO
JULIO MORO
Verifierad e-postadress på math.uc3m.es - Startsida
Titel
Citeras av
Citeras av
År
On the Lidskii--Vishik--Lyusternik perturbation theory for eigenvalues of matrices with arbitrary Jordan structure
J Moro, JV Burke, ML Overton
SIAM Journal on Matrix Analysis and Applications 18 (4), 793-817, 1997
1781997
On the Lidskii--Vishik--Lyusternik perturbation theory for eigenvalues of matrices with arbitrary Jordan structure
J Moro, JV Burke, ML Overton
SIAM Journal on Matrix Analysis and Applications 18 (4), 793-817, 1997
1781997
Low rank perturbation of Jordan structure
J Moro, FM Dopico
SIAM journal on matrix analysis and applications 25 (2), 495-506, 2003
672003
Perturbation theory for Hamiltonian matrices and the distance to bounded-realness
R Alam, S Bora, M Karow, V Mehrmann, J Moro
SIAM Journal on Matrix Analysis and Applications 32 (2), 484-514, 2011
572011
Structured Hölder condition numbers for multiple eigenvalues
D Kressner, MJ Peláez, J Moro
SIAM journal on matrix analysis and applications 31 (1), 175-201, 2009
412009
Negativity compensation in the nonnegative inverse eigenvalue problem
A Borobia, J Moro, R Soto
Linear algebra and its applications 393, 73-89, 2004
412004
An orthogonal high relative accuracy algorithm for the symmetric eigenproblem
FM Dopico, JM Molera, J Moro
SIAM Journal on Matrix Analysis and Applications 25 (2), 301-351, 2003
402003
Low rank perturbation of Weierstrass structure
F De Teran, FM Dopico, J Moro
SIAM journal on matrix analysis and applications 30 (2), 538-547, 2008
392008
Symmetric nonnegative realization of spectra
R Soto, O Rojo, J Moro, A Borobia
The Electronic Journal of Linear Algebra 16, 2007
352007
Symmetric nonnegative realization of spectra
R Soto, O Rojo, J Moro, A Borobia
The Electronic Journal of Linear Algebra 16, 2007
352007
First order spectral perturbation theory of square singular matrix pencils
F De Terán, FM Dopico, J Moro
Linear algebra and its applications 429 (2-3), 548-576, 2008
262008
First order eigenvalue perturbation theory and the Newton diagram
J Moro, FM Dopico
Applied Mathematics and Scientific Computing, 143-175, 2002
242002
On the comparison of some realizability criteria for the real nonnegative inverse eigenvalue problem
R Soto, A Borobia, J Moro
Linear algebra and its applications 396, 223-241, 2005
232005
On nonnegative matrices similar to positive matrices
A Borobia, J Moro
Linear algebra and its applications 266, 365-379, 1997
231997
A unified view on compensation criteria in the real nonnegative inverse eigenvalue problem
A Borobia, J Moro, RL Soto
Linear algebra and its applications 428 (11-12), 2574-2584, 2008
212008
Weyl-type relative perturbation bounds for eigensystems of Hermitian matrices
FM Dopico, J Moro, JM Molera
Linear Algebra and its Applications 309 (1-3), 3-18, 2000
192000
Accurate factorization and eigenvalue algorithms for symmetric DSTU and TSC matrices
MJ Pelaez, J Moro
SIAM journal on matrix analysis and applications 28 (4), 1173-1198, 2006
122006
First order asymptotic expansions for eigenvalues of multiplicatively perturbed matrices
F Sosa, J Moro
SIAM Journal on Matrix Analysis and Applications 37 (4), 1478-1504, 2016
62016
Structured condition numbers of multiple eigenvalues
M José Peláez, J Moro
PAMM: Proceedings in Applied Mathematics and Mechanics 6 (1), 67-70, 2006
62006
A note on multiplicative backward errors of accurate SVD algorithms
FM Dopico, J Moro
SIAM journal on matrix analysis and applications 25 (4), 1021-1031, 2004
62004
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20